Advanced Search
MyIDEAS: Login

Computing the steady state of linear quadratic optimization models with rational expectations

Contents:

Author Info

  • Amman, Hans M.
  • Kendrick, David A.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V84-3WPP92G-8/2/411e504f0f35e30c81f5020bf0641973
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 58 (1998)
Issue (Month): 2 (February)
Pages: 185-191

as in new window
Handle: RePEc:eee:ecolet:v:58:y:1998:i:2:p:185-191

Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet

Related research

Keywords:

Other versions of this item:

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Hans M. Amman & David A. Kendrick, 1997. "Linear Quadratic Optimization for Models with Rational Expectations," Tinbergen Institute Discussion Papers 97-102/2, Tinbergen Institute.
  2. Ray C. Fair & John B. Taylor, 1980. "Solution and Maximum Likelihood Estimation of Dynamic Nonlinear Rational Expectations Models," Cowles Foundation Discussion Papers 564, Cowles Foundation for Research in Economics, Yale University.
  3. Amman, Hans M. & Kendrick, David A. & Achath, Sudhakar, 1995. "Solving stochastic optimization models with learning and rational expectations," Economics Letters, Elsevier, vol. 48(1), pages 9-13, April.
  4. Blanchard, Olivier Jean & Kahn, Charles M, 1980. "The Solution of Linear Difference Models under Rational Expectations," Econometrica, Econometric Society, vol. 48(5), pages 1305-11, July.
  5. Hans M. Amman & David A. Kendrick & Heinz Neudecker, . "Numerical Steady State Solutions for Nonlinear Dynamic Optimization Models," Computing in Economics and Finance 1996 _003, Society for Computational Economics.
  6. Amman, Hans M. & Neudecker, Heinz, 1997. "Numerical solutions of the algebraic matrix Riccati equation," Journal of Economic Dynamics and Control, Elsevier, vol. 21(2-3), pages 363-369.
  7. Fisher, P. G. & Holly, S. & Hughes Hallett, A. J., 1986. "Efficient solution techniques for dynamic non-linear rational expectations models," Journal of Economic Dynamics and Control, Elsevier, vol. 10(1-2), pages 139-145, June.
  8. Hans M. Amman & David A. Kendrick, . "Computational Economics," Online economics textbooks, SUNY-Oswego, Department of Economics, number comp1, January.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Hans Amman & David Kendrick, 2000. "Mitigation Of The Lucas Critique With Stochastic Control Methods," Computing in Economics and Finance 2000 182, Society for Computational Economics.
  2. Frank Hespeler, 2008. "Solution Algorithm to a Class of Monetary Rational Equilibrium Macromodels with Optimal Monetary Policy Design," Computational Economics, Society for Computational Economics, vol. 31(3), pages 207-223, April.
  3. Hans M. Amman & David A. Kendrick, 1997. "Linear Quadratic Optimization for Models with Rational Expectations," CARE Working Papers 9708, The University of Texas at Austin, Center for Applied Research in Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:58:y:1998:i:2:p:185-191. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.